# SDR USAA2012030800005

- Difficulty date: February 29, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 80,300 hours, 27,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5281U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 FILIFORM CORROSION ON FLOOR SUPPORT AT BS 1316, RBL 18.  REPLACED FLOOR SUPPORT AT BS 1316, RBL 18 IAW B757 SRM 51-10-02 & 51-40-00.
